Jump to content

Spiraling down


cariv

Recommended Posts

I feel like I'm unable to keep my depression at bay for very long before it spirals out of control again.  My psychiatrist doesn't think I need med changes but I'm not sure.  I finally found a good therapist that I like and she dumped me today because my $40 copay didn't go through my bank (which has never happened before), she suggested that maybe I can't afford her services.  I just feel like maybe it's hopeless, and frankly I just get tired of trying.  I hate where I'm going, because every time I feel this way I inevitably will end up in the hospital again.  My anxiety is also going crazy and my doctor won't give my anti-anxiety meds because they are addictive so I just have to live with it.  I just don't know what to do.  I hate being negative but I feel at my wits end anymore, thank you for letting me vent, though!

Link to comment
Share on other sites

First, let me say I'm terribly sorry that your therapist dropped you because the payment didn't go through.  She's clearly not a quality mental health professional if she would drop you so quickly and then suggest that you can't afford her.  It's awful when the people who's job it is to help us let us down and behave in such a way that discourages us and in my opinion shows how little they really care.....honestly people like that shouldn't be allowed to be in the mental health field.

I can relate to much of what you're saying.  I know what it's like to feel like you're stuck.  Like no matter what you do you're going to be this way forever.  But, I can also say that somehow things do get better if we continue to try.  We often don't see the progress that we make because it happens so gradually, but it is there.

Keep trying because I KNOW you can make it!

It takes time to find a quality therapist that you click with.  Keep looking, ask your doctor if he can refer you to someone else and keep talking here.

P.S. - Maybe ask your doctor about Buspar for the anxiety.  It's a non-addictive medication.  Perhaps it could provide some relief :)

All the Best,

Shadows

Link to comment
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
×
×
  • Create New...